Democratic Underground Latest Greatest Lobby Journals Search Options Help Login
Google

bleh - fricking steroids.

Printer-friendly format Printer-friendly format
Printer-friendly format Email this thread to a friend
Printer-friendly format Bookmark this thread
This topic is archived.
Home » Discuss » The DU Lounge Donate to DU
 
ulysses Donating Member (1000+ posts) Send PM | Profile | Ignore Thu Jul-28-05 08:36 AM
Original message
bleh - fricking steroids.
Got about three hours of sleep last night. I'm here to testify to the fact that, yes, late night TV sucks rocks even with satellite.

At least I look like myself in the mirror again.
Printer Friendly | Permalink |  | Top
 
fudge stripe cookays Donating Member (1000+ posts) Send PM | Profile | Ignore Thu Jul-28-05 08:43 AM
Response to Original message
1. Aw sweetie....
Edited on Thu Jul-28-05 08:43 AM by fudge stripe cookays
So sorry to hear it.

I went through that a couple of weeks ago. Had to do the IV Solumedrol thing.

Sucks! My legs looked like thighs all the way down! No indentation for my ankles at all! None of my shoes fit-- I had to wear thong sandals everywhere. I could barely walk! AND I looked like a balloon in the Macy's Thanksgiving Day Parade!

And I'm practically narcoleptic, but even I was waking up at 3 in the morning some nights.

Hope you're feeling better soon!
FSC
Printer Friendly | Permalink |  | Top
 
ulysses Donating Member (1000+ posts) Send PM | Profile | Ignore Thu Jul-28-05 08:48 AM
Response to Reply #1
2. the sleep thing really messes with me.
I *never* have trouble going to sleep. I'm down with the "practially narcoleptic" thing myself.

Hope you're doing better! I remember that you posted recently about some health problems - diabetes?
Printer Friendly | Permalink |  | Top
 
fudge stripe cookays Donating Member (1000+ posts) Send PM | Profile | Ignore Thu Jul-28-05 09:01 AM
Response to Reply #2
3. I almost WISH it were.
Nope, MS, unfortunately. They're both bad in their own ways.

But I guess with MS I only have to stick myself once every other day. With diabetes, it'd be a couple times a day. You take your blessings where you can!

I'm doing OK. The Betaseron appears to be helping, but I did have some major dizziness yesterday.

:hi:
FSC
Printer Friendly | Permalink |  | Top
 
ulysses Donating Member (1000+ posts) Send PM | Profile | Ignore Thu Jul-28-05 09:04 AM
Response to Reply #3
4. ms - right.
Sorry about that. Brain cramp. All best to you in dealing with that - I'm not sure how well I would. :hi:
Printer Friendly | Permalink |  | Top
 
fudge stripe cookays Donating Member (1000+ posts) Send PM | Profile | Ignore Thu Jul-28-05 09:06 AM
Response to Reply #4
5. Thanks!
To you too!

You know what they say...one day at a time!

:hi:
FSC
Printer Friendly | Permalink |  | Top
 
GOPisEvil Donating Member (1000+ posts) Send PM | Profile | Ignore Thu Jul-28-05 09:08 AM
Response to Original message
6. So, if you go off over in GD, can we blame 'roid rage?
:D
Printer Friendly | Permalink |  | Top
 
ulysses Donating Member (1000+ posts) Send PM | Profile | Ignore Thu Jul-28-05 09:16 AM
Response to Reply #6
8. I was hoping somebody would.
:D
Printer Friendly | Permalink |  | Top
 
MissMillie Donating Member (1000+ posts) Send PM | Profile | Ignore Thu Jul-28-05 09:12 AM
Response to Original message
7. Did you watch Letterman?
I understand that my favorite singer/songwriter, Aimee Mann, was scheduled to appear.
Printer Friendly | Permalink |  | Top
 
ulysses Donating Member (1000+ posts) Send PM | Profile | Ignore Thu Jul-28-05 09:16 AM
Response to Reply #7
9. nah - CSPAN
I'm an exciting guy.
Printer Friendly | Permalink |  | Top
 
redqueen Donating Member (1000+ posts) Send PM | Profile | Ignore Thu Jul-28-05 10:06 AM
Response to Reply #9
15. Did they show the CAFTA vote in the House?
Not that I would've had the stomach to watch, mind.
Printer Friendly | Permalink |  | Top
 
ulysses Donating Member (1000+ posts) Send PM | Profile | Ignore Thu Jul-28-05 10:11 AM
Response to Reply #15
20. not at the time.
Of course, I logged onto DU for a while. Why no, I'm not addicted. Why do you ask?

:eyes:
Printer Friendly | Permalink |  | Top
 
redqueen Donating Member (1000+ posts) Send PM | Profile | Ignore Thu Jul-28-05 10:06 AM
Response to Reply #7
14. Awwww... I missed it!
:(
Printer Friendly | Permalink |  | Top
 
Patiod Donating Member (1000+ posts) Send PM | Profile | Ignore Thu Jul-28-05 09:58 AM
Response to Original message
10. Stay cool!
MS + heat = no fun

Printer Friendly | Permalink |  | Top
 
ulysses Donating Member (1000+ posts) Send PM | Profile | Ignore Thu Jul-28-05 10:02 AM
Response to Reply #10
11. I had an allergic reaction - fsc has ms
I'm planning to stay cool anyway, though. :)
Printer Friendly | Permalink |  | Top
 
Doctor_J Donating Member (1000+ posts) Send PM | Profile | Ignore Thu Jul-28-05 10:04 AM
Response to Original message
12. You feel so good on those you don't NEED any sleep
I used to have to take moderate doses of prednisone for a week at a time, and all those little aches and pains I didn't even know I had were long gone. I don't have an addictive personality, but after that I can see how people get hooked.
Printer Friendly | Permalink |  | Top
 
ulysses Donating Member (1000+ posts) Send PM | Profile | Ignore Thu Jul-28-05 10:09 AM
Response to Reply #12
17. man, not in my case.
I had to take prednisone as part of my chemo regimen for Hodgkin's lymphoma when I was younger, and in 24 years they still haven't made the shit taste any better.
Printer Friendly | Permalink |  | Top
 
redqueen Donating Member (1000+ posts) Send PM | Profile | Ignore Thu Jul-28-05 10:05 AM
Response to Original message
13. Yes, most TV sucks, actually.
:hi:

Glad you're feeling better... or, well... at least looking better, anyways.
Printer Friendly | Permalink |  | Top
 
ulysses Donating Member (1000+ posts) Send PM | Profile | Ignore Thu Jul-28-05 10:10 AM
Response to Reply #13
18. it IS nice
to not look as if I'm wearing someone else's face. That creeped me out.
Printer Friendly | Permalink |  | Top
 
sakabatou Donating Member (1000+ posts) Send PM | Profile | Ignore Thu Jul-28-05 10:06 AM
Response to Original message
16. Do you get really hungry and thirsty?
My dog's on steroids and that's what happened to him.
Printer Friendly | Permalink |  | Top
 
ulysses Donating Member (1000+ posts) Send PM | Profile | Ignore Thu Jul-28-05 10:10 AM
Response to Reply #16
19. yup.
Some dry mouth, too.
Printer Friendly | Permalink |  | Top
 
DU AdBot (1000+ posts) Click to send private message to this author Click to view 
this author's profile Click to add 
this author to your buddy list Click to add 
this author to your Ignore list Wed Oct 18th 2017, 01:43 PM
Response to Original message
Advertisements [?]
 Top

Home » Discuss » The DU Lounge Donate to DU

Powered by DCForum+ Version 1.1 Copyright 1997-2002 DCScripts.com
Software has been extensively modified by the DU administrators


Important Notices: By participating on this discussion board, visitors agree to abide by the rules outlined on our Rules page. Messages posted on the Democratic Underground Discussion Forums are the opinions of the individuals who post them, and do not necessarily represent the opinions of Democratic Underground, LLC.

Home  |  Discussion Forums  |  Journals |  Store  |  Donate

About DU  |  Contact Us  |  Privacy Policy

Got a message for Democratic Underground? Click here to send us a message.

© 2001 - 2011 Democratic Underground, LLC